advertisement
Question
Posted by: ~Wings~ | 2004/02/11

Re: Hositlity bout - att cybershrink

HI Cybershrink

Just wanted to let you know that after my posting - "When hostility kicks the cat to get to your tongue" I went to a GP who was the third medical pro to recommend I start taking an SSIR, he said I'm on the major end of depression and narrowed my symptoms mentioned on the posting to Post Traumatic Stress.
I am currently in my second week of Lorien 20 mg and after thinking for a long time that SSIR's were for weak people I realise now that I need this to fill the gap while I sort out my issues.
My doc really cares about me and has mentioned he will be keeping a close eye on me as well as pushing me really firmly to seek counselling (as you well mentioned)
I am on medical aid now and I will be seeing a clinical psychologist next week thursday for an hour and a half session covered fully by medical aid.
Thank you for always giving unbiased advice and for always trying to see the positive in a negetive situation, those other two postings were really hurtful and although I know it's whats to be expected as they don't really know me and battle to empathise my relationship with my boyfriend is a lot less tense and we actually have fun together.
I am aware though that love grows and if our love grows then great, if not I'll be moving on.
Take care and thanks again!
~Wings~

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Dear Wings,
Delighted to hear that you're making good progress. The drugs aren't the only part of a solution, but they can be a crucial part of it. I'm pleased that our advice proved useful, and that you're taking all the right steps towards a long-lasting solution.
As for the occasional hurtful postings that turn up, as you know, that's part of life --- it's like a garden --- if there isn't a patch of mud somewhere, in some dark corner, it's hardly a real garden. But if any of the mud gets on us, we let it dry and brush it off. Keep up the excellent progress !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Paul | 2004/02/11

Thank you ~Wings~ for bringing the truth out about a very often misconceived topic SSRI drugs.

Reply to Paul

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement